# SDR SIMA201130702

- Difficulty date: November 1, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Repair
- Part number: 13500076003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE CENTER OMEGA BEAM REPAIR DOUBLER AT FRAME 24 CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  THE CORRECTIVE ACTION INFORMATION IS PENDING.
